Limit theorem for Markov processes with finite number of states
- 22 Downloads
The asymptotic behavior is found for a solution of a multidimensional regeneration equation composed for a class of homogeneous Markov processes. An application of the result found is given to the study of consolidated processes.
KeywordsAsymptotic Behavior Finite Number Limit Theorem Markov Process Consolidate Process
Unable to display preview. Download preview PDF.
- 1.V. M. Shurenkov, Transition phenomena of regeneration theory in asymptotic problems of the theory of stochastic processes. I, Mat. Sb.,112, No. 1, 115–132 (1980).Google Scholar
- 2.I. I. Gikhman and A. V. Skorokhod, Theory of Stochastic Processes [in Russian], Vol. 2, Nauka, Moscow (1973).Google Scholar
- 3.V. M. Shurenkov, Ergodic Markov Processes [in Russian], Nauka, Moscow (1989).Google Scholar
- 4.P. P. Kutsiya, “A theorem of multidimensional regeneration,” Izv. Akad. Nauk GSSR,135, No. 3, 463–466 (1989).Google Scholar
- 5.V. S. Korolyuk and A. F. Turbin, Mathematical Foundations of Phase Consolidation of Complex Systems [in Russian], Naukova Dumka, Kiev (1978).Google Scholar